left ear ringing - USMLE Forums
USMLE Forums Logo
USMLE Forums         Your Reliable USMLE Online Community     Members     Posts
Home
USMLE Articles
USMLE News
USMLE Polls
USMLE Books
USMLE Apps
Go Back   USMLE Forums > USMLE Step 1 Forum

USMLE Step 1 Forum USMLE Step 1 Discussion Forum: Let's talk about anything related to USMLE Step 1 exam


Reply
 
Thread Tools Search this Thread Display Modes
  #1  
Old 08-25-2011
USMLE Forums Master
 
Steps History: Not yet
Posts: 674
Threads: 264
Thanked 959 Times in 393 Posts
Reputation: 969
Send a message via Yahoo to ricko335
Default left ear ringing

A 27-year-old medical student is diagnosed with testicular cancer. He is treated with an alkylating agent, but develops a persistent ringing sensation in his left ear. Which agent is responsible?
A. Cisplatin
B. Busulfan
C. Lomustine
D. Ifosfamide
E. Semustine
Reply With Quote Quick reply to this message
The above post was thanked by:
usluipek (08-28-2011)



  #2  
Old 08-25-2011
dr_lizard's Avatar
USMLE Forums Addict
 
Steps History: Not yet
Posts: 189
Threads: 17
Thanked 95 Times in 58 Posts
Reputation: 105
Default

cisplatiinnnnnnn
__________________
nothing is impossible!
Reply With Quote Quick reply to this message
  #3  
Old 08-25-2011
drnirajmavani's Avatar
USMLE Forums Veteran
 
Steps History: Step 1 Only
Posts: 268
Threads: 14
Thanked 103 Times in 69 Posts
Reputation: 113
Default

cisplatin
Reply With Quote Quick reply to this message
 
  #4  
Old 08-28-2011
USMLE Forums Master
 
Steps History: Not yet
Posts: 674
Threads: 264
Thanked 959 Times in 393 Posts
Reputation: 969
Send a message via Yahoo to ricko335
Default

The correct answer is A.
All of the answer choices are DNA alkylating agents. Cisplatin has a black box ototoxicity warning and is indicated in the treatment of testicular carcinomas
Reply With Quote Quick reply to this message
The above post was thanked by:
drnrpatel (08-29-2011), sumedha (08-29-2011), usluipek (08-28-2011)



Reply

Quick Reply
Message:
Options

Register Now

In order to be able to post messages on the USMLE Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:
Medical School
Choose "---" if you don't want to tell. AMG for US & Canadian medical schools. IMG for all other medical schools.
USMLE Steps History
What steps finished! Example: 1+CK+CS+3 = Passed Step 1, Step 2 CK, Step 2 CS, and Step 3.

Choose "---" if you don't want to tell.

Favorite USMLE Books
What USMLE books you really think are useful. Leave blank if you don't want to tell.
Location
Where you live. Leave blank if you don't want to tell.

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
Pain in the left eye? Prepping123 USMLE Step 1 Forum 15 01-23-2013 12:01 PM
One month left. evavar USMLE Step 1 Forum 0 08-09-2011 09:43 AM
Remained asleep despite the alarm ringing! heights USMLE Step 1 Forum 4 06-02-2011 04:44 AM
1.5 months left b.abid USMLE Step 2 CK Forum 1 05-24-2011 06:10 PM
25 days left for step 1 juanpabloq USMLE Step 1 Forum 2 11-05-2010 07:50 AM

RSS Feed
Find Us on Facebook
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.

USMLE® & other trade marks belong to their respective owners, read full disclaimer
USMLE Forums created under Creative Commons 3.0 License. (2009-2014)